| Model Number |
SCM-600 |
| Medical Device Problem Code |
Device Appears to Trigger Rejection (1524)
| Health Effect - Clinical Code |
Capsular Contracture (1761)
| Date of Event |
05/20/2022
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
(b)(6).A review of the device history record has been completed.No deviations or non-conformances noted.The event of "capsular contracture, baker grade iii" is a physiological complication and analysis of the device generally does not assist allergan in determining a probable cause for this event.Further information from the reporter regarding event, product, or patient details has been requested.No additional information is available at this time.Reason for reoperation: capsular contracture, baker grade iii.
Event or Problem Description
Healthcare professional reported a right side "capsular contracture, baker iii." device has been explanted.
Additional Manufacturer Narrative
Device evaluation: based on the device analysis grid, the assessments of the complaint are: capsular contracture: unable to confirm as it is a medical event not related to the device.Additional observations: creases are observed on the surface of the shell.White particles observed on the surface of the shell.No further actions are required as the device was implanted.
Event or Problem Description